MathSciNet Relay Station
MathSciNet bibliographic data
MR2361871 47H10 (54E35 54H25)
Borkowski, Marcin; Bugajewski, Dariusz On fixed point theorems of Leray-Schauder type. Proc. Amer. Math. Soc. 136 (2008), no. 3, 973–980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement